Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Done angioplasty. Taking Plagrain, Zebesta and Ecosprin. Getting tired

i had angioplasty before 1 year. iam 61 years. my problem is 1 hour after breakfast i feel so tired. i think this is due to the medicine. iam taking plagrain, zebesta and ecosprin . pl sugest me why iam getting tired particularly at 11.30 -12.30 noon. thanks . after lunch i feel alright. my email. YYYY@YYYY
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
welcome to HCM,
its very less likely due to medicine but even if you feel then you can change timing of your medicine ,
in breakfast try to eat light food , fruits , milk with museli or milk with corn flanks ,
do not take heavy break fast ,
take proper sleep ,
do some walking in morning ,
i think this will help you .
take care
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor